# SDR CA070108007

- Difficulty date: December 19, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,905 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: MS2771923
- Condition: Intermittent
- Location: Collective
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROBLEM REPORTED BY PILOT IN DECEMBER ABOUT INTERMITTENT SWITCH. THIS HAPPENED ONCE IN THE FIELD. THE A/C WAS BROUGHT IN FOR AN INSPECTION AT THE END OF DECEMBER/06 AND THE SWITCH WAS REPLACED.  BAD SWITCHES, SHOULD BE REPLACED WITH SOMETHING BETTER. (TC NR 20070108007)
